Alert archive / Alabama / River Flood Warnings in 2014

River Flood Warning 33, NWS Birmingham, AL

April 27, 2014Bibb County, Dallas County, Perry County, Alabama

NWS Birmingham, AL issued this river flood warning at Apr 27, 2014, 9:45 PM CDT for Bibb County, Dallas County, Perry County, Alabama. It took effect at Apr 29, 2014, 4:02 AM CDT. It was in force for 66 hr.

The area

The outline as issued.

The facts

Issued
Apr 27, 2014, 9:45 PM CDT (02:45 UTC)
In effect from
Apr 29, 2014, 4:02 AM CDT
Expired
May 1, 2014, 9:53 PM CDT
In force
66 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Bibb County, AL, Dallas County, AL, Perry County, AL

The radar

The Birmingham radar (KBMX), 38 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cahaba River at Centreville (CKLA1). The gauge peaked at 8.99 ft at Apr 30, 2014, 5:00 PM CDT.

actionminormoderate10203004/2804/2904/3005/0105/0205/03
Action stage
23 ft
Minor stage
23 ft
Moderate stage
36 ft
Major stage
42 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02424000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

965 
WGUS44 KBMX 280245
FLWBMX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE BIRMINGHAM AL 
945 PM CDT SUN APR 27 2014

...THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ALABAMA... 

  CAHABA RIVER AT CENTREVILLE AFFECTING BIBB...DALLAS AND PERRY 
  COUNTIES.

.HEAVY RAINFALL OF AROUND 1 INCH HAS OCCURRED SINCE THIS MORNING
OVER THE CAHABA RIVER DRAINAGE BASIN...AND A FLOOD WARNING IS 
NOW IN EFFECT FOR THE CAHABA RIVER AT CENTREVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY MONDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC007-047-105-281445-
/O.NEW.KBMX.FL.W.0033.140430T0040Z-140502T0253Z/
/CKLA1.1.ER.140430T0040Z.140430T1800Z.140501T1453Z.NO/
945 PM CDT SUN APR 27 2014

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CAHABA RIVER AT CENTREVILLE.
* FROM TUESDAY EVENING TO THURSDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  9:00 PM SUNDAY THE STAGE WAS 5.1 FEET. 
* FLOOD STAGE IS 23.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY EVENING AND CONTINUE 
  TO RISE TO NEAR 27.4 FEET BY EARLY WEDNESDAY AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY LATE THURSDAY MORNING.


&&

LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
          3294 8719 3314 8704         

$$
2 follow-up statements
669 
WGUS84 KBMX 281353
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
853 AM CDT MON APR 28 2014


...THE FLOOD WARNING CONTINUES FOR THE CAHABA RIVER NEAR CAHABA 
HEIGHTS...

.HEAVY RAINFALL OF 2 TO 4 INCHES WITH LOCALLY GREATER AMOUNTS IS
FORECAST OVER THE CAHABA RIVER BASIN DURING THE NEXT 48 HOURS...
AND A FLOOD WARNING REMAINS IN EFFECT ALONG THE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY TUESDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC007-073-117-290153-
/O.EXT.KBMX.FL.W.0032.140429T1057Z-140501T1824Z/
/CHGA1.1.ER.140429T1057Z.140430T0000Z.140501T0624Z.UU/
853 AM CDT MON APR 28 2014

...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
  THE CAHABA RIVER NEAR CAHABA HEIGHTS.
* FROM LATE TONIGHT TO THURSDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 8:30 AM MONDAY THE STAGE WAS 3.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TUESDAY AND CONTINUE 
  TO RISE TO NEAR 18 FEET BY TUESDAY EVENING. THE RIVER WILL FALL
  BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.
* IMPACT...AT 17 FEET...FLOODING OF SOME COMMERCIAL PROPERTY IN THE 
  AREA BEGINS AS STAGES CONTINUE TO RISE.

&&

LAT...LON 3341 8673 3337 8677 3333 8684 3335 8684
          3340 8677 3342 8674         

$$

ALC007-047-105-290153-
/O.EXT.KBMX.FL.W.0033.140429T0902Z-140502T1019Z/
/CKLA1.1.ER.140429T0902Z.140430T1200Z.140501T2219Z.NO/
853 AM CDT MON APR 28 2014

...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
  THE CAHABA RIVER AT CENTREVILLE.
* FROM LATE TONIGHT TO LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 8 AM MONDAY THE STAGE WAS 8.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TUESDAY AND CONTINUE 
  TO RISE TO NEAR 30.2 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL
  BELOW FLOOD STAGE BY THURSDAY AFTERNOON.
* IMPACT...AT 30 FEET...CONSIDERABLE FLOODING OF FARM AND PASTURE 
  LANDS IN THE AREA OCCURS...AND CATTLE MAY NEED TO BE MOVED TO 
  HIGHER GROUND.

&&

LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
          3294 8719 3314 8704         

$$

ALC047-105-290153-
/O.EXT.KBMX.FL.W.0034.140501T1225Z-000000T0000Z/
/SUTA1.1.ER.140501T1225Z.140502T1800Z.000000T0000Z.NO/
853 AM CDT MON APR 28 2014

THE FLOOD WARNING CONTINUES FOR
  THE CAHABA RIVER NEAR SUTTLE.
* FROM THURSDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 8 AM MONDAY THE STAGE WAS 10.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 32 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 37.1 FEET BY FRIDAY EVENING.
* IMPACT...AT 32 FEET...FLOODING OF PASTURE LANDS OCCURS IN THE AREA.
  CATTLE NEED TO BE MOVED TO HIGHER GROUND IF STAGES ARE GOING TO 
  EXCEED 33 FEET.


&&

LAT...LON 3281 8719 3272 8721 3248 8715 3248 8722
          3271 8729 3281 8728         

$$
782 
WGUS84 KBMX 291118
FLSBMX
CHGABULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
618 AM CDT TUE APR 29 2014


...THE FLOOD WARNING IS CANCELLED FOR THE CAHABA RIVER...

.RAINFALL HAS NOT BEEN AS GREAT AS EARLIER FORECAST OVER THE CAHABA
RIVER BASIN...AND THE FLOOD WARNING IS NO LONGER IN EFFECT. 
HOWEVER...SOME MINOR OVERFLOW IS STILL EXPECTED OVER THE LOWER
REACHES OF THE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY WEDNESDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC007-073-117-291148-
/O.CAN.KBMX.FL.W.0032.000000T0000Z-140501T1824Z/
/CHGA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
618 AM CDT TUE APR 29 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE CAHABA RIVER NEAR CAHABA HEIGHTS.
* AT 5:30 AM TUESDAY THE STAGE WAS 2.7 FEET. 
* FLOOD STAGE IS 14 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 11.8 FEET 
  WEDNESDAY AFTERNOON AND THEN BEGIN TO FALL.
* IMPACT...AT 14 FEET...MINOR FLOODING OCCURS IN THE CAHABA HEIGHTS 
  AREA.

&&

LAT...LON 3341 8673 3337 8677 3333 8684 3335 8684
          3340 8677 3342 8674         

$$

ALC007-047-105-291148-
/O.CAN.KBMX.FL.W.0033.000000T0000Z-140502T1019Z/
/CKLA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
618 AM CDT TUE APR 29 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE CAHABA RIVER AT CENTREVILLE.
* AT 5 AM TUESDAY THE STAGE WAS 7.7 FEET. 
* FLOOD STAGE IS 23 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 18.4 FEET 
  EARLY THURSDAY MORNING AND THEN BEGIN TO FALL.
* IMPACT...AT 23 FEET...PASTURE LANDS BEGIN TO FLOOD IN THE 
  CENTREVILLE AREA.

&&

LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
          3294 8719 3314 8704         

$$

ALC047-105-291148-
/O.CAN.KBMX.FL.W.0034.000000T0000Z-140429T1118Z/
/SUTA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
618 AM CDT TUE APR 29 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE CAHABA RIVER NEAR SUTTLE.
* AT 6 AM TUESDAY THE STAGE WAS 13.6 FEET. 
* FLOOD STAGE IS 32 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 22.8 FEET 
  FRIDAY EVENING AND THEN BEGIN TO FALL.
* IMPACT...AT 32 FEET...FLOODING OF PASTURE LANDS OCCURS IN THE 
  SUTTLE AREA.  

&&

LAT...LON 3281 8719 3272 8721 3248 8715 3248 8722
          3271 8729 3281 8728         

$$

ALC047-105-291148-
/O.CAN.KBMX.FL.W.0041.000000T0000Z-140429T1118Z/
/MNJA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
618 AM CDT TUE APR 29 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE CAHABA RIVER AT MARION JUNCTION.
* AT 5 AM TUESDAY THE STAGE WAS 12.1 FEET. 
* FLOOD STAGE IS 36 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 26.6 FEET 
  FRIDAY EVENING.
* IMPACT...AT 15 FEET...FLOODING AROUND OAKMULGEE CREEK BEGINS AND 
  CATTLE NEED TO BE MOVED TO HIGHER GROUND.  OVERFLOW OF PASTURE 
  LANDS INCREASES AT STAGES ABOVE 20 FEET.

&&

LAT...LON 3249 8715 3236 8710 3231 8715 3249 8721


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Apr 27, 7:00 PM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, Apr 27, 7:00 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
700 PM CDT SUN APR 27 2014

.UPDATE...
FOR 00Z AVIATION.

&&

.DISCUSSION...

CURRENT RADAR SHOWS AN AREA OF SHOWERS AND THUNDERSTORMS MOVING
ACROSS CENTRAL ALABAMA IN RESPONSE TO A SURFACE WARM FRONT THAT IS
MOVING TO THE NORTH. THE ATMOSPHERE OVER CENTRAL ALABAMA REMAINS
MINIMALLY UNSTABLE...THEREFORE NOT ANTICIPATING A THREAT WITH THE
CURRENT ACTIVITY. GUSTY WINDS HAVE OCCURRED IN SOME OF THE TALLER
STORMS...HOWEVER THESE SHOULD REMAIN UNDER SEVERE LIMITS. THE
REMAINDER OF THIS DISCUSSION WILL FOCUS ON THE MULTIPLE WAVES OF
SEVERE THUNDERSTORMS THAT WILL AFFECT CENTRAL ALABAMA.

THINGS REMAIN...ON THE WHOLE...UNCHANGED FROM PREVIOUS FORECASTS.
UPPER LEVEL LOW OVER THE PLAINS WILL SLOWLY MOVE TO THE EAST OVER
THE NEXT COUPLE OF DAYS. MEANWHILE AT THE SURFACE...THERE IS A
DEEPENING LOW...WITH A COLD FRONT TRAILING TO THE SOUTH...AND A WARM
FRONT EXTENDING IN A WEST TO EAST ORIENTATION ACROSS THE OHIO RIVER
VALLEY. THIS PUTS CENTRAL ALABAMA IN THE WARM SECTOR OF THIS BROAD
SYSTEM...LEAVING THE ATMOSPHERE PRIME FOR MULTIPLE ROUNDS OF
CONVECTION...AS SHORTWAVES MOVE AROUND THE BASE OF THE TROUGH.

THE FIRST ROUND WILL COME MONDAY MORNING...AS CELLS DEVELOP WELL TO
OUR WEST AND CONVERGE INTO A LINE AS THEY MOVE EAST OF THE
MISSISSIPPI RIVER. AS PREVIOUSLY STATED...THESE STORMS WILL MOVE
AHEAD OF THE MAIN FORCING...AND WE SHOULD SEE A GENERAL WEAKENING AS
THE STORMS MOVE ACROSS CENTRAL ALABAMA. THE NORTHWEST COUNTIES OF
CENTRAL ALABAMA WILL SEE THE POTENTIAL FOR DAMAGING STRAIGHT LINE
WINDS AND HAIL INITIALLY...HOWEVER THIS THREAT WILL DIMINISH AS WE
MOVE THROUGH THE MORNING. BY THIS POINT...THE OVERALL SYNOPTIC
SYSTEM WILL HAVE MOVED VERY LITTLE...THEREFORE...OUR THREAT FOR
SEVERE WEATHER DOESN'T END HERE.

SOUTHERLY FLOW WILL CONTINUE AT THE SURFACE DURING THE DAY ON
MONDAY...ALLOWING SURFACE DEWPOINTS TO REACH INTO THE MID TO UPPER
60S BY THE AFTERNOON. MEANWHILE...THE LOW LEVEL JET WILL INTENSIFY
AND MOVE INTO THE AREA...AS ANOTHER SHORTWAVE MOVES THROUGH. ONE
THING THAT WILL BEAR WATCHING IS THE DEVELOPMENT OF THUNDERSTORMS
DURING THE LATE AFTERNOON. THE GENERAL TIMING FOR THIS SECOND WAVE
IS STILL BEGINNING AROUND THE 6 PM TIMEFRAME...HOWEVER IN AN
UNSTABLE ATMOSPHERE...WITH CAPES UPWARDS OF 2000 J/KG AND THE JET
ALLOWING 0-6 KM SHEAR TO APPROACH 50KTS...ISOLATED THUNDERSTORMS MAY
DEVELOP DURING THE AFTERNOON IF THERE IS A TRIGGER. CURRENTLY WE
EXPECT THUNDERSTORMS TO DEVELOP ACROSS MISSISSIPPI AND THEN MOVE
INTO CENTRAL ALABAMA. THIS WILL CONTINUE THROUGH THE EVENING AND
OVERNIGHT HOURS. WITH PARAMETERS LIKE THIS...STILL THINKING THAT THE
POTENTIAL EXISTS FOR STRONG TORNADOES...AS WELL AS DAMAGING STRAIGHT
LINE WINDS AND LARGE HAIL. THE MAIN AREA WILL BE GENERALLY ALONG AND
NORTH/WEST OF THE I 20 AND I 59 CORRIDOR.

THE EVOLUTION OF THE THIRD WAVE IS HIGHLY DEPENDENT ON HOW THINGS
EVOLVE WITH THE SECOND WAVE. GUIDANCE SUGGESTS THAT BY SUNRISE ON
TUESDAY...THUNDERSTORMS WILL BE MOVING INTO THE SOUTHEAST
COUNTIES...WITH SOME CLEARING ACROSS THE INTERSTATE 20 CORRIDOR AND
NORTH AS THE LOW LEVEL JET RACES OFF TO THE NORTHEAST.
MEANWHILE...ADDITIONAL THUNDERSTORMS WILL DEVELOP ONCE AGAIN ACROSS
MISSISSIPPI AND BEGIN MOVING INTO THE WESTERN SECTIONS OF CENTRAL
ALABAMA DURING THE AFTERNOON ON TUESDAY. A SECOND LOW LEVEL JET WILL
DEVELOP AND MOVE INTO CENTRAL ALABAMA TUESDAY EVENING...AND
THEREFORE BULK SHEAR VALUES WILL CONTINUE TO BE SUFFICIENT TO
SUPPORT SUSTAINED UPDRAFTS. WITH CENTRAL ALABAMA REMAINING IN THE
WARM SECTOR OF THE SURFACE SYSTEM...INSTABILITY WILL ALSO BE RATHER
HIGH. THEREFORE...WE WILL SEE ANOTHER THREAT OF SEVERE
THUNDERSTORMS...WITH THE POTENTIAL FOR TORNADOES...DAMAGING STRAIGHT
LINE WINDS...AND HAIL.

IF ALL OF THAT WEREN'T ENOUGH...STORM TOTAL QPF WILL APPROACH 5
INCHES ACROSS MUCH OF CENTRAL ALABAMA. WE HAVE SEEN OUR FAIR SHARE
OF RAIN OVER THE LAST FEW WEEKS...AND THE ANTECEDENT CONDITIONS WILL
PROVIDE A GREATER RISK FOR FLASH FLOODING. RIVER FLOODING IS ALSO
LIKELY. IT IS IMPORTANT TO KEEP IN MIND THE SIGNIFICANCE OF FLASH
FLOODING AND AS ALWAYS...TURN AROUND DON'T DROWN.

THE THREAT FINALLY LOOKS TO COME TO AN END BY WEDNESDAY
MORNING...WITH HIGH PRESSURE MOVING INTO THE REGION...AND MOSTLY DRY
CONDITIONS FOR THE EXTENDED.

73

&&

.AVIATION...
00Z TAF DISCUSSION.

VFR CONDITIONS WILL PREVAIL FOR THE EVENING. IN WAKE OF PRECIP AND
WITH CONTINUED SOUTHERLY ADVECTION...EXPECT DEVELOPMENT OF
MVFR/POSSIBLE IFR CIGS AFTER MIDNIGHT AND LASTING THROUGH 15 TO
18Z WITH IMPROVEMENT BY 18Z. WITH IMPROVEMENT COMES THE RISK OF
SCATTERED SHOWERS AND STORMS DEVELOPING WITH THE HEATING OF THE
DAY AND THE UNSTABLE AIRMASS IN PLACE SO INCLUDED VCTS FOR THE
NORTHERN TAF SITES AS THEY WILL BE CLOSER TO THE MOST UNSTABLE
AIRMASS.

NOTE...THE NATIONAL WEATHER SERVICE IS NOW ISSUING SEASONAL
TERMINAL FORECASTS FOR THE TALLADEGA MUNICIPAL AIRPORT (KASN) IN
TALLADEGA...ALABAMA. THE FORECASTS WILL BE ISSUED THROUGH AT LEAST
MAY 8TH 00Z. DUE TO THE LIMITED AVAILABILITY OF OBSERVATIONS...
KASN TAF WILL HAVE AMD NOT SKED APPENDED TO THE END OF THE FORECAST.

16

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM MONDAY AFTERNOON THROUGH WEDNESDAY
MORNING FOR ALL OF CENTRAL ALABAMA.

&&
Hazardous weather outlook, Apr 27, 9:33 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
933 PM CDT SUN APR 27 2014

ALZ011>015-017>050-290245-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
933 PM CDT SUN APR 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A MUCH MORE SIGNIFICANT THREAT...INCLUDING STRONG TORNADOES...
MAY BEGIN AS EARLY AS 4 PM MONDAY EVENING THROUGH 10 AM TUESDAY
MORNING...WITH WIDESPREAD DAMAGING WINDS...LARGE HAIL AND FLASH
FLOODING ALL POSSIBLE. THE GREATEST THREAT AREA DURING THIS TIME
FRAME APPEARS TO BE GENERALLY ALONG AND NORTHWEST OF A LINE FROM
DEMOPOLIS...TO CLANTON...TO ANNISTON. HOWEVER...ALL OF CENTRAL
ALABAMA WILL HAVE A RISK FOR SEVERE WEATHER WITH THIS ROUND OF
STORMS.

ANOTHER ROUND OF SEVERE WEATHER IS POSSIBLE FOR ALL OF CENTRAL
ALABAMA TUESDAY AFTERNOON THROUGH EARLY WEDNESDAY MORNING. ALL
FORMS OF SEVERE WEATHER WILL BE POSSIBLE WITH THIS THIRD ROUND.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE
NEEDED MONDAY EVENING THROUGH AS LATE AS WEDNESDAY MORNING.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 9:28 PM CDTRiver Flood WarningBMXBibb, Jefferson, Shelby4 days
Apr 27, 9:46 PM CDTRiver Flood WarningBMXDallas, Perry6 days
Apr 27, 9:56 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Pickens, Sumter60 hr
Apr 27, 10:01 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter3 days
Apr 27, 10:05 PM CDTRiver Flood WarningBMXJefferson, Tuscaloosa, Walker4 days
Apr 27, 10:21 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter4 days
Apr 27, 10:24 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo3 days
Apr 27, 10:26 PM CDTRiver Flood WarningBMXSumter68 hr
Apr 28, 8:43 AM CDTRiver Flood WarningBMXDallas, Perry4 days
Apr 28, 8:46 AM CDTRiver Flood WarningBMXMontgomery4 days
Apr 28, 3:42 PM CDTSevere Thunderstorm WarningBMXMarion48 min
Apr 28, 4:12 PM CDTSevere Thunderstorm WarningBMXMarion48 min
Apr 28, 4:58 PM CDTTornado WarningBMXLamar, Marion32 min
Apr 28, 5:06 PM CDTSevere Thunderstorm WarningBMXMarion24 min
Apr 28, 5:15 PM CDTSpecial Weather StatementBMXChambers30 min
Apr 28, 5:27 PM CDTSpecial Weather StatementBMXRandolph18 min
Apr 28, 5:27 PM CDTTornado Warning EmergencyBMXMarion48 min
Apr 28, 6:00 PM CDTTornado WarningBMXLamar, Pickens60 min
Apr 28, 6:40 PM CDTTornado WarningBMXFayette, Lamar, Marion50 min
Apr 28, 6:51 PM CDTTornado WarningBMXFayette, Lamar, Pickens24 min

Nearby

River Flood Warnings in Alabama, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.